Nontrivial Periodic Solutions of Asymptotically Linear Hamiltonian Systems
MetadataShow full metadata
We study the existence of periodic solutions for some asymptotically linear Hamiltonian systems. By using the Saddle Point Theorem and Conley index theory, we obtain new results under asymptotically linear conditions.
CitationFei, G. (2001). Nontrivial periodic solutions of asymptotically linear Hamiltonian systems. Electronic Journal of Differential Equations, 2001(69), pp. 1-17.
This work is licensed under a Creative Commons Attribution 4.0 International License.